# SDR 2010FA0000189

- Difficulty date: January 4, 2010
- Submitted: February 26, 2010
- Operation: General aviation
- Aircraft: N888NK
- Make and model: Lancar LC41550FG
- Aircraft serial: 400411121
- Aircraft time: 154 hours
- Engine: Cont TSIO550C
- Engine time: 154 hours
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: RHB32S
- Condition: Broken
- Location: Nr 4 Cylinder
- Part time: 154 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ONE SPARK PLUG CERAMIC WAS FOUND BROKEN. OTHERS WERE FOUND CRACKED.  THESE SPARK PLUGS WERE MIS-FIRING DURING HIGH POWER OPERATION.  NO DEFECT WAS NOTED DURING NORMAL GROUND ENGINE RUN UP MAGNETO CHECK.
